Found 1 results
Author Title Type [ Year(Asc)]
Filters: Author is Rodriguez-Iturbe, I.  [Clear All Filters]
S. P. Good, Rodriguez-Iturbe, I., and Caylor, K. K., Analytical expressions of variability in ecosystem structure and function obtained from three-dimensional stochastic vegetation modelling, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 469952011574214815215046133301254491195111261179789815110133160158150741072121112382781145403711697, no. 215532064171591824, pp. 20130003 - 20130003, 2013.